Recurrence and transience for jump-diffusion processes

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The purpose of this work is to obtain sufficient conditions for transience and recurrence of multidimensional jump-diffusion processes, which are driven by Brownian motion and Poisson random measure. The approach adopted here is to construct appropriate Lyapounov functions.

Original languageEnglish
Pages (from-to)1055-1064
Number of pages10
JournalStochastic Analysis and Applications
Volume18
Issue number6
DOIs
Publication statusPublished - 2000

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Recurrence and transience for jump-diffusion processes'. Together they form a unique fingerprint.

  • Cite this